# SDR REXA2016060401165

- Difficulty date: June 4, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,294 hours, 20,715 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 280 IS CRACKED JUST OTBD OF RBL 9, IN CABIN BELOW FLOOR.  REPAIRED FLOORBEAM IAW REO 601R-53-11-171.
